Research Repository

Functional observer-based fuzzy controller design for continuous nonlinear systems

Islam, SI, Lim, CC and Shi, Peng ORCID: 0000-0003-2668-7616 (2018) Functional observer-based fuzzy controller design for continuous nonlinear systems. International Journal of Systems Science, 49 (5). 1047 - 1060. ISSN 0020-7721

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: controllers; nonlinear systems; Takagi–Sugeno fuzzy model; T–S fuzzy model; Lyapunov function; linear matrix inequalities
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 06 Dec 2018 22:33
Last Modified: 06 Dec 2018 22:33
URI: http://vuir.vu.edu.au/id/eprint/37629
DOI: https://doi.org/10.1080/00207721.2018.1440026
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar